# SDR SWAA2020051477409

- Difficulty date: April 30, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 48,498 hours, 28,916 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651614
- Part serial: 001964
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR #5 BEAM CRACKED IN RADIUS INNER SECTION / :INSTALLED NEW SERVICEABLE DOOR PER AMM 52-41-00 ; SEE SUBTASKS FOR INDIVIDUAL SIGNOFFS TAG NO: 664961 PN ON: 141A6516-14 SN ON: 000954 PN OFF: SN OFF: 001964
